MathSciNet Relay Station
MathSciNet bibliographic data
MR2346807 (2008f:05148) 05C70
Csaba, B. On the Bollobás-Eldridge conjecture for bipartite graphs. Combin. Probab. Comput. 16 (2007), no. 5, 661–691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement